# SDR SWAA2016081254766

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 72,519 hours, 59,620 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65C26701
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIX L/E LOWER SKIN PANEL CRACKED AT NR 2 ENGINE ACCESS MID SPAN FITTING.  REPAIRED SKIN PANEL IAW EA.
